Translator Disclaimer
April, 2018 Rank two jump loci for solvmanifolds and Lie algebras
Ştefan PAPADIMA, Laurenţiu PAUNESCU
J. Math. Soc. Japan 70(2): 695-709 (April, 2018). DOI: 10.2969/jmsj/07027438

Abstract

We consider representation varieties in $SL_2$ for lattices in solvable Lie groups, and representation varieties in $\mathfrak{sl}_2$ for finite-dimensional Lie algebras. Inside them, we examine depth 1 characteristic varieties for solvmanifolds, respectively resonance varieties for cochain Differential Graded Algebras of Lie algebras. We prove a general result that leads, in both cases, to the complete description of the analytic germs at the origin, for the corresponding embedded rank 2 jump loci.

Citation

Download Citation

Ştefan PAPADIMA. Laurenţiu PAUNESCU. "Rank two jump loci for solvmanifolds and Lie algebras." J. Math. Soc. Japan 70 (2) 695 - 709, April, 2018. https://doi.org/10.2969/jmsj/07027438

Information

Published: April, 2018
First available in Project Euclid: 18 April 2018

zbMATH: 06902438
MathSciNet: MR3787736
Digital Object Identifier: 10.2969/jmsj/07027438

Subjects:
Primary: 55N25
Secondary: 17B56, 20J06, 22E40

Rights: Copyright © 2018 Mathematical Society of Japan

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.70 • No. 2 • April, 2018
Back to Top